# SDR JJBA20210123041

- Difficulty date: January 23, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 31,967 hours, 22,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT EXIT SIGN INOPERATIVE.  DISCONNECTED CONNECTOR AND RECONNECTED CONNECTOR.  OPERATIONS CHECK SATISFACTORY.
